Journal of clinical and experimental hepatology · 2021
Versatility of Anabolic Androgenic Steroid-Induced Hepatotoxicity.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Patil Vaibhav, Jothimani Dinesh, Harika Kavya, Hakeem Abdul Rahman, Sachan Deepti, Vij Mukul, Rela Mohamed
Аннотация
The modified derivatives of testosterone, termed as androgenic steroids are indicated in the management of hypogonadism, visceral obesity and metabolic disorders. Anabolic androgenic steroids (AASs) however are surreptitiously used by athletes and body builders for cosmetic purpose owing to their anabolic effects on muscle mass and strength. The unsurveilled use of AASs subjects these users to various side effects involving multiple systems such as the endocrine, genitourinary, hepatobiliary, central nervous, musculoskeletal and psychosocial system. The liver is a hormone-sensitive organ owing to abundance of androgen receptors and is vulnerable to a wide array of hepatotoxicity ranging from asymptomatic liver enzyme elevation to life-threatening subacute liver failure. The type of drug-induced liver injury (DILI) due to AASs can be hepatocellular injury, cholestasis, fatty liver disease, chronic vascular injury and neoplastic disease. Herein, we report three cases of AAS-related DILI associated with AAS abuse.